Jump to content

Robin

Members
  • Content Count

    50
  • Joined

  • Last visited

  1. Robin

    Need info

    My cancer has progessed and too weak for more chemo so hospice is being caled in but I have no one to take care of me after hospice leaves,my husband has to keep working to pay all these bills,whats a person to do? where can I dind out about private duty nurses? thank you
  2. Robin

    Pain control

    went to ER and nothing different is going on with the lung so its time for pain meds. they are making me so sick to my stomanch even with food. has anyone used the patch and did it have side effects?
  3. Robin

    Need advice

    I had chemo on Thursday and today about lunch time I started with pain in my left lung,in the back,I don't know if the way I have slept and not getting up much the last few days has caused this,the cancer or what,anyone have a clue of what might be going on?
  4. Prayers going up for your husband. The port is the only way to go,makes it so much easier. Robin
  5. Praying that all will go well. Keep us updated. Robin
  6. I am switching to Gezmar and Navelbine tomorrow because the Carbo and taxol kicked my butt,I am praying this will be better. I am getting to the point its time to stop treatment I am so weak. Keep me in your prayers,Robin
  7. I am so sorry to hear about your mom and praying she will do well with the new Chemo mix. I had oxaliplatin my first 4 treatments and it wasn't too bad,I disd have some stomach cramping and loose stools and the Doctor had me take Imodium which worked great. Hope all goes well. Robin
  8. Prayers are going up for your Mom. Cancer is awful and I sometimes have to ask why me? I guess its just meant to be. Robin
  9. I have lost so much weight and can hardle eat a thing without getting full. I can eat a piece of toast for breakfast and I am not hungry until way in the afternoon. It is starting to make me feel very weak. I am thinking the doctor is going to have to do something or I will not have a chance to finish chemo.
  10. My prayers are with you whatever you decide. I am at the crossroards now. I have had 6 high dose chemo treatments and it sure has affected my quality of life and trying to make the decision on stoping treatment so I can enjoy a few things in life before getting any weaker. Hugs,Robin
  11. Robin

    croupy cough

    I had my first chemo on wednesday and Thursday afternoon I have started with this croupy sounding cough, should i be concerned or is it the chemo drugs?
  12. the doctor was going to do weekly chemo with taxotere and cissplatin but today he changed his mind and is doing every 21 days with taxol and coriplatin,I think that is the name of the drug,I probably spelled it wrong. Has anyone had these drugs,I guess I should expect the normal fatigue and so forth.
  13. How to I go about asking Dr. West? I have not a clue on how to
  14. what makes a doctor decide wether you have weekly or every 21 day chemo? I am confused on this.
×
×
  • Create New...